# SDR 29GA2016051400002

- Difficulty date: May 13, 2016
- Submitted: May 14, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 32,987 hours, 37,815 cycles
- Engine: Ge CT79B
- System (JASC): 3100 · Indicating/Recording System
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ARM LIGHT ON F/A PANEL INOPERATIVE.  R & R F/A ARM LIGHT SWITCH, OPS CHECK GOOD IAW AMM 33-30-10-04.
